# SDR CALA0300028

- Difficulty date: February 10, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Aircraft time: 26,563 hours, 13,926 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GOUGE AND DENT IN AFT CARGO DOOR SKIN AT AFT SIDE. REPAIRED DOOR IAW SRM 53-00-01 AND 52-30-01.
